No Cover Image

Journal article 180 views 28 downloads

Bismut formula for intrinsic/Lions derivatives of distribution dependent SDEs with singular coefficients

Xing Huang, Yulin Song, Feng-yu Wang Orcid Logo

Discrete and Continuous Dynamical Systems, Volume: 42, Issue: 9, Start page: 4597

Swansea University Author: Feng-yu Wang Orcid Logo

  • 21HSW.pdf

    PDF | Accepted Manuscript

    This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems following peer review. The definitive publisher-authenticated version Xing Huang, Yulin Song, Feng-Yu Wang. Bismut formula for intrinsic/Lions derivatives of distribution dependent SDEs with singular coefficients. Discrete and Continuous Dynamical Systems, doi: 10.3934/dcds.2022065 is available online at: https://www.aimsciences.org/article/doi/10.3934/dcds.2022065

    Download (298.41KB)

Check full text

DOI (Published version): 10.3934/dcds.2022065

Published in: Discrete and Continuous Dynamical Systems
ISSN: 1078-0947 1553-5231
Published: American Institute of Mathematical Sciences (AIMS) 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59877
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Distribution dependent SDEs, intrinsic/Lions derivative, Zvonkin's transform, Bismut formula, Malliavin derivative
College: Faculty of Science and Engineering
Issue: 9
Start Page: 4597